# SDR 96ZZZM631

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Switch
- Part number: 1U11032
- Condition: Failed
- Location: Nr 5 Le Slat
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING CRUISE LEADING EDGE AMBER LIGHTS ON FORWARD PANEL ILLUMINATED.  REMOVED AND REPLACED NR 5 LEADING EDGE SLAT ACTUATOR SWITCH, MFG P/N 1U11032.  OPERATIONAL CHECK NORMAL.  (M)
